# SDR P5CA0401243

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 9,757 hours, 1,708 cycles
- Engine: Ge CF680C2*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: BACR13602
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, STATUS MSG NAI-VLV NR 3 DISPLAYED.  REPLACED ANTI-ICE VALVE RELAY PER AMM 30-21-00, OPERATIONAL CHECK OK ON ENGINE RUN.
